Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe underarm pain, fell while skiing, sense pain on movement. Treatment?

I have a pain in my armpit when I reach and grab things. The pain feels as though it is shooting pain until I bring my arm down. I went skiing 3 days ago and fell while I was standing in the lift line and I fell on my right side. I got up and it felt like my shirt was tight under my armpit and througout the days it nagged me. A day latter certain movements reaching forward and above my head and it feels like a tear and burning sensation under my arm to my uperback muscle and high on the triceps..
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
it looks like you have got muscle of shoulder and other soft tissue injury during skiing, that is why you are having pain. rest to the shoulder is very important. along with that can also take pain killers and muscle relaxants. kindly visit bone and soft tissue specialist (orthopedics).

wish you good health
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor